# SDR IPXA2024050251161

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,036 hours, 16,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Emergency Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY POWER TEST FAILED.  IRU 1 ON BAT ILLUMINATED. REMOVED AND REPLACED EPCU REF MM 24-08-01. R-T-S PASS REF MM 24-08-01. EMERGENCY POWER TEST PASSED SEVERAL TIMES WITH NO FAULTS NOTED. TESTED ALL IRUÂ€™S REF MM 34-43-00-700-803, NO FAULTS NOTED. FOUND FLUCTUATING BATTERY CHARGING, REMOVED AND REPLACED MAIN BATTERY CHARGER REF MM 24-34-03. TESTS NORMAL. TESTED RCCB B1-138, NO VOLTAGE DROP NOTED. OK TO CONTINUE.
